# SDR ASAA0410466

- Difficulty date: November 3, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - STA 328 FLOORBEAM CORRODED AT RBL 11.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND ANGLES IAW SRM.
